MathSciNet Relay Station
MathSciNet bibliographic data
MR2601613 (2011e:11099) 11F80
Dousmanis, Gerasimos Rank two filtered $(\phi,N)$-modules with Galois descent data and coefficients. Trans. Amer. Math. Soc. 362 (2010), no. 7, 3883–3910.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement